hello,I was wondering if any of you know if there is a danger to drinking 3 or 4 3.2 percent beer while on xanax,i also have been taking 1 vicoden a day since sept for tooth pain..mu dr told me a few is ok as long as i dont do this every day.i just want to have a few drinks on special occasions.but i hear so much about adding alchol to meds.I know people do it.They say you have to take more drugs than perscribed and drink alot of beer? Im not addicted to beer but I am to the xanax.Thank You
It all depends of ones metabolism and how long you've been doing each of them. When I used to take Xanax I would drink a few glasses of wine or mixed drinks here and there and had no problem. You should talk to your are prescribing doctor for the best advice and to be safe.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.